# SDR MWEA020078

- Difficulty date: February 8, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 66,720 hours, 39,500 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99100787
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD IS CHAFING ON SUBFLOOR AT STATION 218 BETWEEN NR 3 AND 4 SEAT TRACKS.  FABRICATED AND INSTALLED REPAIR DOUBLER.
